# SDR 98ZZZX1018

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8480M
- Make and model: Cessna 182P
- Aircraft serial: 18264618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Belly
- Part time: 3,985 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER FACTORY INSTALLED BLACK INSULATION PADS BONDED TO FUSELAGE BELLY SKINS UNDER CABIN FLOORS.  RECOMMEND REMOVAL OF INSULATION PADS AND TREAT CORROSION IAW SM AND AC 43-13-1A.
